# SDR 96FDEA01113

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65229592
- Condition: Cracked
- Location: Bs 914.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0545 AND 020, CRACK IN I/B FLANGE OF STR 18A REINFORCEMENT CHORD BS 914.5 RBL 63.7 WL 189.  *S/D*  REPAIRED CRACK IN I/B FLANGE OF STR 18A REINFORCEMENT CHANNEL BS 914.5 RBL 63.7 WL 189 FEDEX EA 7-5310-29176, FUNCTIONALLY TEST GOOD PER FEDEX MM 32-30-0.
